MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-723NAP; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR

MEDTRONIC PUERTO RICO OPERATIONS CO. PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-723NAP; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Model Number MMT-723NAP
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/20/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Insulin pump alarmed motor error during basic occlusion test due to faulty force sensor resistor.Unable to perform basic occlusion test, occlusion test, prime, compromised force sensor test, excessive no delivery test due to motor error alarm.However, insulin pump passed rewind test and displacement test.Motor passed motor test.
 
Event or Problem Description
Customer reported via phone call that the insulin pump had motor error alarms.Customer's blood glucose value was 183mg/dl.Customer was able to complete pump rewind and was able to complete pump rewind.The customer was advised to discontinue use of the insulin pump and to revert to the back-up plan.The insulin pump will be returned for analysis.

Brand Name
PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-723NAP
Common Device Name
PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
MDR Report Key9284176
Report Number2032227-2019-113936
Device Sequence Number19305784
Product Code OYC
UDI-Device Identifier00613994743923
UDI-Public(01)00613994743923
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/06/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-723NAP
Device Catalogue NumberMMT-723NAP
Device Lot NumberA3723NAPJ
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/22/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/04/2019
Initial Report FDA Received Date11/06/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age44 YR
Patient Weight91